# SDR XV6A2012021600001

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N766VA
- Make and model: Boeing 767-200
- Aircraft serial: 24448
- Aircraft time: 62,571 hours, 12,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 90278
- Condition: Inoperative
- Location: Emergency Light
- Part time: 123,456 hours, 123,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK FOR THIS POSITION IAW B737 AMM 33-51-07.  NOTE: TIMES BELOW ARE NOT CORRECT DUE TO PART IS NOT TIME CONTROLLED.
